# SDR 2000ZZZX10

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AC
- Make and model: Lear 35A
- Aircraft serial: 676
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 26193873
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE CAME FROM VENTS ON APPROACH, 8 MILES FROM DESTINATION.  TURNED OFF COCKPIT BLOWER, WENT ON OXYGEN, AND DECLARED EMERGENCY.  GROUND RUN DETERMINED BLOWER WAS SMOKING.  MEL'D AND RETURNED TO BASE.  FOUND BLOWER MOTOR DEFECTIVE.
